Will vitamin B12 injections help if I feel tired all the time?

Vit.B12. The only reason to take vit. B12 is that you are deficient. Taking this vit. When not deficient will not help you and will not help tiredness. Many causes for tiredness.

Related Questions

My tests show vitamin B12 to be at just 109. I have extreme weakness and fatigue. I've taken 5 injections so far and still feeling the same.?

Other tests... Have you had any other tests done? That would be important to know since there are many other reasons that can cause weakness and fatigue. For example, low iron, thyroid problems,hepatitis, diabetes, to mention just a few. Also, many people with depression may suffer extreme fatigue and tiredness. Discuss this with your doctor for more evaluation. Read more...

If you're vitamin B12 levels are within normal range, can you still have something called "adrenal fatigue"?

Yes. Adrenal fatigue is not something that is recognized by traditional medicine but integrative medicine/alternative medicine treats and believes in this you need your adrenal hormones checked as well as your full thyroid since they are often connected. This can be done via serum. Saliva or urine depending on the physician. Read more...

I have a vitamin B12 defiency however even after injections I still feel tired and run down..

Recheck vitamin b12 . I would ask your doctor to recheck your vitamin B12 blood level a week or 2 after your injection to make sure your B12 level is sufficient. Since you also have an underactive thyroid, check your thyroid hormone levels. If you are taking thyroid hormone pills, the dose may need to be increased. Your fatigue may also be coming from something else. Read more...
Museum of history. Injections have moved on into the museum of history of medicine. Check with a knowledge board certified doc about fatigue. There are many possibilities but usually this can be fixed. Read more...

Vitamin B12 level is 150, I am on 1 tablet a day for it 1mg of B12 vitamin. Is this efficient enough? I'm so tired.

See below. Unless you are a strict vegetarian, B12 deficiency suggests problem with absorption of food stuffs and that can explain other symptoms as well. If you have poor absorption of food, you will need injection of B12 and may need additional treatment for malabsorption. You may wish to consult a gastro-enterologist. See this site for info. http://www.nlm.nih.gov/medlineplus/ency/article/003705.htm. Read more...

I have been sleepy all day and everyday. I'm eating fine. Taking vitamin b12, Lots of water, & getting 8-9 of sleep at night. But I'm still tired?

Need full evaluation. What is your question? I understand you feel very tired. Are you wondering what is the cause? If so, I suggest you schedule a consultation with a clinician who can review your medical history, physically examine you, order any other tests required, and come up with a diagnosis and treatment plan for you. Best wishes. I hope you feel better. Read more...